Toggle Main Menu Toggle Search

Open Access padlockePrints

Extending the Promise of the Deutsch-Jozsa-Høyer Algorithm for Finite Groups

Lookup NU author(s): Dr Michael Batty, Dr Andrew Duncan


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Batty M, Duncan A, Braunstein SL

Publication type: Article

Publication status: Published

Journal: London Mathematical Society: Journal of Computation and Mathematics

Year: 2006

Volume: 9

Pages: 40-63

ISSN (electronic): 1461-1570

Publisher: Cambridge University Press